# SDR SWAA2022032513257

- Difficulty date: December 20, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Part number: 453A26112
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO. AFT TIE DOWN PLATE HAS CORROSION ON LOWER SURFACE. STA 847; WL 152; RBL 19; / AFT CARGO AFT TIE DOWN PLATE STA 847 WL 152 RBL 19 NO CORROSION LIMITS OBTAINED NEW PART P/N 453A2611-2 A TAG A55090 IAW BOEING DWG 453A2611 REV C AND PLACED ON CART A TAG A55090
